BROWSE

Related Researcher

Author's Photo

Jun, Byungheup
School of Natural Science
Research Interests

ITEM VIEW & DOWNLOAD

Explicit formula for coefficients of todd series of lattice cones

DC Field Value Language
dc.contributor.author Chae, Hi-joon ko
dc.contributor.author Jun, Byungheup ko
dc.contributor.author Lee, Jungyun ko
dc.date.available 2015-07-30T06:30:17Z -
dc.date.created 2015-07-30 ko
dc.date.issued 2015-04 ko
dc.identifier.citation COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.30, no.2, pp.73 - 79 ko
dc.identifier.issn 1225-1763 ko
dc.identifier.uri https://scholarworks.unist.ac.kr/handle/201301/13124 -
dc.description.abstract Todd series are associated to maximal non-degenerate lattice cones. The coefficients of Todd series of a particular class of lattice cones are closely related to generalized Dedekind sums of higher dimension. We generalize this construction and obtain an explicit formula for coefficients of the Todd series. It turns out that every maximal non-degenerate lattice cone, hence the associated Todd series can be obtained in this way. Korean Mathematical Society ko
dc.description.statementofresponsibility close -
dc.language 영어 ko
dc.publisher Korean Mathematical Society ko
dc.title Explicit formula for coefficients of todd series of lattice cones ko
dc.type ARTICLE ko
dc.identifier.scopusid 2-s2.0-84929120195 ko
dc.type.rims ART ko
dc.description.scopustc 0 *
dc.date.scptcdate 2015-11-04 *
dc.identifier.doi 10.4134/CKMS.2015.30.2.073 ko
dc.identifier.url http://koreascience.or.kr/article/JAKO201514039404865.page ko
Appears in Collections:
PHY_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show simple item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU